Corrigendum to "Fractional differential equations solved by using Mellin transform" [Commun Nonlinear Sci Numer Simul 19(7) (2014) 2220-2227]

Salvatore Butera*, Mario Di Paola

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
Original languageEnglish
JournalCommunications in Nonlinear Science and Numerical Simulation
Issue number1-3
Publication statusPublished - 1 Jan 2015

ASJC Scopus subject areas

  • Modelling and Simulation
  • Numerical Analysis
  • Applied Mathematics

Cite this